# SDR CALA2014043090939

- Difficulty date: April 30, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 95,854 hours, 15,118 cycles
- Engine: Pwa PW4060
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IRS 3 ON POS IAW 2 - 4 SHOWED AN INCREASING ACTUAL MILEAGE THROUGHOUT THE FLIGHT.  DIS OF IRUS WAS GROSSLY DIFFERING IN BEARING.  UP TO 140 DEGREES DIFFERENCE RT INERTIAL IAW UNIT FAILS REMOVAL CHECK IAW FIG 107B, REPLACED RT IRU IAW AMM34- 21-401.  ALSO PERFORMED MCDP TEST 30 IAW AMM 22-00-03 117.  OPERATIONS CHECKED GOOD ACFT REMAINS FULL CAT CAPABLE AUTO LAND
